Alert archive / New Mexico / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 85, NWS El Paso, TX

September 25, 2014Grant County, New Mexico

NWS El Paso, TX issued this severe thunderstorm warning at Sep 25, 2014, 2:58 PM MDT for Grant County, New Mexico. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 25, 2014, 2:58 PM MDT (20:58 UTC)
Expired
Sep 25, 2014, 3:45 PM MDT
In force
47 min
Issued by
NWS El Paso, TX
Area
Storm-based polygon

County Grant County, NM

The radar

The El Paso radar (KEPZ), 164 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 25, 3:16 PM MDTHAIL 0.5San Lorenzo, NMA HALF INCH OF RAIN RAIN FELL IN 15 MINUTES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 9.0 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2014-09-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 15 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2014-09-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
15 J/kg
Mixed-layer CIN
-228 J/kg
Mixed-layer LCL
1754 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

063 
WUUS54 KEPZ 252058
SVREPZ
NMC017-252145-
/O.NEW.KEPZ.SV.W.0085.140925T2058Z-140925T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EL PASO TX
258 PM MDT THU SEP 25 2014

THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL GRANT COUNTY IN SOUTH CENTRAL NEW MEXICO...

* UNTIL 345 PM MDT

* AT 247 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND   
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS NEAR SAN       
  LORENZO.

* LOCATIONS IMPACTED INCLUDE...
  CITY OF ROCKS STATE PARK...
  SILVER CITY...
  SAN LORENZO...
  LAKE ROBERTS...
  GEORGETOWN...
  COONEY...
  CAMP THUNDERBIRD...
  SHERMAN...
  SAN JUAN...
  FAYWOOD...
  BEAR CANYON LAKE...
  IRON CREEK CAMPGROUND...
  SAPILLO CAMPGROUND...
  MCMILLAN CAMPGROUND...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS MAY PRODUCE DAMAGING WINDS OF AT LEAST 58 MPH...
HAIL ONE INCH IN DIAMETER OR LARGER...ALONG WITH POTENTIALLY DEADLY
LIGHTNING. TAKE SHELTER INSIDE A STURDY BUILDING NOW.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3312 10839 3306 10786 3301 10784 3300 10786
      3297 10783 3281 10777 3262 10774 3261 10790
      3257 10796 3253 10841
TIME...MOT...LOC 2057Z 343DEG 6KT 3287 10809

$$

ROGASH
1 follow-up statement
452 
WWUS54 KEPZ 252144
SVSEPZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
344 PM MDT THU SEP 25 2014

NMC017-252152-
/O.EXP.KEPZ.SV.W.0085.000000T0000Z-140925T2145Z/
GRANT NM-
344 PM MDT THU SEP 25 2014

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL GRANT COUNTY WILL
EXPIRE AT 345 PM MDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.  HOWEVER SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL
POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3312 10839 3306 10786 3301 10784 3300 10786
      3297 10783 3281 10777 3262 10774 3261 10790
      3257 10796 3253 10841
TIME...MOT...LOC 2142Z 343DEG 6KT 3280 10806

$$

ROGASH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 25, 2:50 AM MDT, 12 hours 8 minutes earlier.

Area forecast discussion, Sep 25, 2:50 AM MDT, 12 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
250 AM MDT THU SEP 25 2014

.SYNOPSIS...
YESTERDAY PROVED THE ENVIRONMENT ACROSS THE BORDERLAND STILL HAD
AMPLE MOISTURE. THAT MOISTURE COMBINED WITH A DISTURBANCE ALOFT
GAVE THE REGION ONE MORE ROUND OF STRONG AND WET STORMS. TODAY WE
SEE MORE DRYING. ANOTHER WEAK DISTURBANCE WILL TRACK IN FROM THE
NORTH LIKE YESTERDAY...BUT WITH LESSER MOISTURE IN THE AIR...THE
REGION SHOULD SEE FAR FEWER STORMS. MORE SUNSHINE AND WARMER
TEMPERATURES ARE EXPECTED. EXPECT THE SAME CONDITIONS FRIDAY AND
SATURDAY WITH MOSTLY DRY AND SEASONALLY WARM CONDITIONS WITH SOME
ISOLATED STORMS. FOR SUNDAY AND MONDAY A STRONG PACIFIC STORM
SYSTEM WILL SWING ACROSS THE WESTERN U.S. THIS SHOULD GIVE OUR
REGION SOME BREEZY SOUTHWEST WINDS WHICH WILL BRING IN MORE
MOISTURE AND BETTER RAIN AND STORM CHANCES. THIS SYSTEM WILL SWEEP
OUT TUESDAY WITH MUCH DRIER AIR MOVING IN TO END STORM CHANCES FOR
THE REST OF THE WEEK.

&&

.DISCUSSION...
WE ARE USED TO THE ATMOSPHERE UNDER-PERFORMING WITH ACTUAL
PCPN/STORMS WHEN MODELS SHOW CONVECTIVE ACTIVITY FOR OUR REGION.
YESTERDAY PROVED OUR ENVIRONMENT CAN OVER-ACHIEVE ALSO. MODELS DID
INDICATE AN ISOLATED...MOSTLY MOUNTAIN CONVECTION...PATTERN
YESTERDAY WITH A DISTURBANCE DROPPING IN AND A PUSH FROM THE EAST
WORKING ON THE ADEQUATE BUT WAINING MOISTURE OVER THE REGION.
HONESTLY WE SAW MUCH MORE ACTIVITY THAN WE EXPECTED.

TODAY THE PATTERN IS QUITE THE SAME WITH ANOTHER WEAK UPPER-LEVEL
DISTURBANCE PROGED TO TRACK IN FROM THE NORTHEAST. HOWEVER THERE
IS A SIGNIFICANT REDUCTION IN ATMOSPHERIC MOISTURE CONTENT. THE
UPPER LEVELS ARE DRY WITH A DEEP NORTHERLY FLOW EAST OF A NARROW
RIDGE TO OUR WEST...AND THE LOW LEVELS REMAIN MOIST ON A SE FETCH
OFF THE TEXAS GULF. THE PM EPZ SOUNDING SHOWED A DROP OF OUR PW TO
1.07" AND THIS WAS RIGHT AFTER A RAIN SHOWER WITH THE SONDE GOING
UP IN CLOUDS. AFTERNOON VALUES TODAY ARE TO DROP FURTHER...BETWEEN
.75-.85". THIS MEANS THE ENVIRONMENT WILL NOT ACHIEVE THE SAME
INSTABILITY AS YESTERDAY. THE PROGS DO STILL SHOW NEGATIVE LI'S
AND SOME CAPE... BUT BOTH ARE QUITE MARGINAL AND ALSO REDUCED FROM
YESTERDAY'S VALUES. WE WENT WITH ISOLATED LOWLAND AND SCATTERED
MOUNTAIN STORMS. MOST LOCALES WILL LIKELY NOT SEE RAIN TODAY. THE
FOCUS LOOKS LIKE IT WILL BE THE EASTERN AREAS.

FRIDAY AND SATURDAY NOT A LOT OF CHANGE IN THE FORECAST AS THE
PATTERN REMAINS INTACT AND ADEQUATE MOISTURE WILL BE IN QUESTION.
WE KEEP A SKINNY HIGH PRESSURE RIDGE WEST KEEPING THE MID AND
UPPER LEVELS OF THE ATMOSPHERE DRY. CONTINUED MOISTURE INFLOW AT
LOW LEVELS AS SURFACE HIGH PRESSURE OVER THE EAST WILL KEEP TX
GULF AIR INBOUND OVER THE REGION. MOISTURE AVAILABILITY WILL BE
LIMITED AND WILL CONSIST OF A SHALLOW LOW- LEVEL DECK BOUNDED WITH
DRY AIR ABOVE 10-12KFT MSL. THIS WILL MEAN ONLY SLIGHT RISKS OF
STORMS AND ISOLATED RAIN SHOWERS. MOST WILL SEE FLAT TO MODERATE
FAIR WEATHER AFTERNOON CU WITH ONLY A DISTANT TOWER OR SHORT-LIVED
STORM. MOST OF THOSE WILL BE OVER AREA MOUNTAINS AND THOSE SHOULD
FAVOR THE GILA REGION.

SUNDAY AND MONDAY THE MODELS CONTINUE TO SHOW APPROACH AND PASSAGE
OF A DEEP PACIFIC STORM SYSTEM AS IT SWEEPS THROUGH THE WESTERN
STATES. MODELS HAVE BEEN WAFFLING ON THE TIMING. THE CURRENT
SUITE INDICATES ARRIVAL SATURDAY NIGHT. THE GFS MODEL IS WETTER
COMPARED WITH THE ECMWF MODEL. THE GFS MAKES A CONNECTION WITH THE
TROPICAL STORM SYSTEM RACHEL...WHILE THE ECMWF DOES NOT. IN FACT
THE GFS ACTUALLY ABSORBS RACHEL INTO THE TROUGH AND PULLS HER
THROUGH THE BORDERLAND LATE MONDAY. THE SUN-TUE TIMEFRAME IS STILL
IN A LOT OF FLUX CONCERNING MODEL OUTPUT. HOWEVER THERE HAS BEEN
ENOUGH CONSISTENCY TO INCREASE POPS ACROSS THE AREA FOR SUN AND
MON WITH DRYING TO FOLLOW TUESDAY. WE WILL BE WATCHING THE
INTERACTION OF THE PASSING PACIFIC STORM WITH RACHEL FOR MON
NIGHT-TUE.

&&

.AVIATION...VALID 25/12Z - 26/12Z...
GNRLY VFR CONDS ALL AREAS. WINDS 90-130 5-12KTS. SKIES FEW-
SCT080...EXCEPT IN VCTY OF TSRA AFT 22Z WHERE LOCAL VSBY OF 2-3SM
WITH CIGS BKN050.

&&

.FIRE WEATHER...
A GRADUAL DRYING TREND IS EXPECTED ACROSS THE REGION OVER THE COMING
DAYS AS NNE FLOW ALOFT DEVELOPS AHEAD OF BUILDING UPPER RIDGE.
MINIMUM RELATIVE HUMIDITIES WILL FALL INTO THE 30 TO 40 PERCENT
RANGE. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE STILL
POSSIBLE EACH AFTERNOON AND EVENING...BUT COVERAGE IS NOT EXPECTED
TO BE NEARLY AS WIDESPREAD AS EVENTS OVER THE LAST WEEK OR TWO
THROUGH FRIDAY. THERE WILL BE A STRONG UPPER LOW MOVING INTO THE
NORTHWEST U.S. THIS WEEKEND WHICH WILL BRING A BETTER CHANCE FOR
SHOWERS AND THUNDERSTORMS...ESPECIALLY OVER SOUTHWESTERN NEW MEXICO.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 85  64  83  63  85 /  20  10  10   0   0
SIERRA BLANCA           81  58  81  57  85 /  20  20  20   0   0
LAS CRUCES              81  60  81  60  82 /  20   0  10   0   0
ALAMOGORDO              87  62  85  60  82 /  30  10  10   0   0
CLOUDCROFT              62  46  63  46  61 /  30  20  30  20  20
TRUTH OR CONSEQUENCES   82  61  84  59  83 /  20   0  20   0   0
SILVER CITY             79  57  79  56  77 /  20  20  20  10  30
DEMING                  83  59  83  59  84 /  10   0  20   0  10
LORDSBURG               86  62  85  62  84 /  10   0  20  10  30
WEST EL PASO METRO      83  63  83  63  84 /  20  10  20   0   0
DELL CITY               82  59  80  58  83 /  20  10  10   0   0
FORT HANCOCK            85  62  83  62  88 /  20  10  10   0   0
LOMA LINDA              77  59  79  58  79 /  20  20  20   0   0
FABENS                  85  61  85  60  89 /  20  10  20   0   0
SANTA TERESA            81  63  83  61  83 /  20  10  20   0   0
WHITE SANDS HQ          80  61  81  60  81 /  20  10  10   0   0
JORNADA RANGE           82  57  83  56  83 /  20  10  10   0   0
HATCH                   79  59  81  57  80 /  20   0  10   0   0
COLUMBUS                82  60  83  60  83 /  10  10  20   0  10
OROGRANDE               81  62  82  61  82 /  20  10  10   0   0
MAYHILL                 69  51  70  50  68 /  30  20  30  20  20
MESCALERO               72  51  73  51  72 /  30  20  30  20  20
TIMBERON                68  50  71  50  68 /  30  20  30  20  20
WINSTON                 73  53  75  52  73 /  30  20  20  20  20
HILLSBORO               75  56  76  56  75 /  20  10  20  10  10
SPACEPORT               81  57  82  55  80 /  20   0  10   0   0
LAKE ROBERTS            78  53  79  52  78 /  30  20  20  20  30
HURLEY                  80  58  81  57  80 /  20  10  20  10  20
CLIFF                   82  55  84  54  81 /  20   0  20  10  30
MULE CREEK              81  51  82  50  80 /  20  10  20  20  30
FAYWOOD                 77  58  78  57  77 /  20  10  20  10  20
ANIMAS                  87  62  85  61  84 /  10   0  20  10  30
HACHITA                 83  59  84  57  84 /  10   0  20  10  20
ANTELOPE WELLS          84  55  85  55  84 /  10  10  20  10  30
CLOVERDALE              83  56  84  56  83 /  10  10  20  20  30

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&

14-BIRD
Hazardous weather outlook, Sep 25, 11:23 AM MDT, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1123 AM MDT THU SEP 25 2014

NMZ401>417-TXZ418>424-261730-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
1123 AM MDT THU SEP 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS
AFTERNOON AND EVENING. STORMS WILL BE MORE FREQUENT OVER THE
GILA REGION AND SACRAMENTO MOUNTAINS AS WELL AS HUDSPETH COUNTY.
SOME OF THE STRONGER STORMS MAY PRODUCE PERIODS OF HEAVY RAIN...
SMALL HAIL AND WIND GUSTS UP TO 45 MPH. OVERALL RAIN AMOUNTS WILL
BE SPOTTY...LOCALLY HEAVY RAIN FROM A FEW OF THE STORMS MAY
PRODUCE LOCALIZED FLOODING ALONG DRAINAGES...ARROYOS AND LOW WATER
CROSSINGS. SHOWERS AND THUNDERSTORMS WILL DISSIPATE LATER TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED THUNDERSTORMS WILL BE POSSIBLE MAINLY OVER THE HIGHER
MOUNTAINS ON FRIDAY AFTERNOON AND EVENING. AN APPROACHING UPPER
LEVEL TROUGH WILL GENERATE A MORE WIDESPREAD THUNDERSTORM AND RAIN
SHOWER PATTERN STARTING OUT WEST SATURDAY AFTERNOON AND EVENING
WHICH WILL SPREAD TO THE EAST ON SUNDAY AND EXIT THE REGION TO THE
EAST ON MONDAY. A FEW OF THE STORMS MAY BECOME STRONG DURING THE
WEEKEND WITH LARGER HAIL AND STRONGER WIND GUSTS POSSIBLE. TUESDAY
AND THE REMAINDER OF NEXT WEEK WILL BE DRY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY OBSERVED HAZARDOUS WEATHER OR FLOODING
TO THIS OFFICE AND LOCAL LAW ENFORCEMENT.

LUNDEEN

In the hours before

Special weather statement, Sep 25, 2:35 PM MDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
235 PM MDT THU SEP 25 2014

NMZ402-403-252115-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY NM-SOUTHERN GILA
HIGHLANDS/BLACK RANGE NM-
235 PM MDT THU SEP 25 2014

...STRONG THUNDERSTORMS THREATENING EASTERN GRANT AND SOUTHWESTERN
SIERRA COUNTIES THROUGH 315 PM MDT...

AT 227 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 10 MILES NORTH OF SAN LORENZO.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
  SAN LORENZO...
  GEORGETOWN...
  EMORY PASS...
  CAMP THUNDERBIRD...
  ARENAS VALLEY...
  COBRE...
  FIERRO...
  HANOVER...
  NORTH HURLEY...
  MIMBRES...
  BEAR CANYON LAKE...
  IRON CREEK CAMPGROUND...

TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.

&&

LAT...LON 3264 10807 3280 10829 3305 10796 3291 10774
TIME...MOT...LOC 2035Z 040DEG 13KT 3293 10794

ROGASH

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 24, 6:12 PM MDTSpecial Weather StatementEPZGrant48 min
Sep 24, 6:13 PM MDTSpecial Weather StatementEPZLuna62 min
Sep 24, 6:20 PM MDTSevere Thunderstorm WarningEPZGrant40 min
Sep 24, 7:46 PM MDTSpecial Weather StatementEPZGrant59 min
Sep 24, 8:29 PM MDTSpecial Weather StatementEPZ61 min
Sep 25, 2:35 PM MDTSpecial Weather StatementEPZGrant40 min
Sep 25, 2:41 PM MDTAreal Flood AdvisoryEPZGrant, Luna, Sierra3 hr
Sep 25, 3:38 PM MDTSpecial Weather StatementEPZLuna52 min
Sep 25, 3:55 PM MDTAreal Flood AdvisoryEPZGrant, Hidalgo3 hr
Sep 25, 4:10 PM MDTSpecial Weather StatementEPZGrant50 min
Sep 25, 4:19 PM MDTSpecial Weather StatementEPZGrant56 min
Sep 25, 4:45 PM MDTSpecial Weather StatementEPZSierra45 min
Sep 25, 4:53 PM MDTSevere Thunderstorm WarningEPZDoña Ana, Sierra37 min
Sep 25, 5:29 PM MDTSpecial Weather StatementEPZLuna46 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.